ClinVar Miner

Submissions for variant NM_000267.3(NF1):c.403C>T (p.Arg135Trp) (rs775191883)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Ambry Genetics RCV000574432 SCV000670358 uncertain significance Hereditary cancer-predisposing syndrome 2016-08-03 criteria provided, single submitter clinical testing Lines of evidence used in support of classification: Insufficient evidence
Invitae RCV000205474 SCV000260531 uncertain significance Neurofibromatosis, type 1 2018-11-18 criteria provided, single submitter clinical testing This sequence change replaces arginine with tryptophan at codon 135 of the NF1 protein (p.Arg135Trp). The arginine residue is moderately conserved and there is a moderate physicochemical difference between arginine and tryptophan. This variant is present in population databases (rs775191883, ExAC 0.001%). This variant has not been reported in the literature in individuals with NF1-related disease. ClinVar contains an entry for this variant (Variation ID: 220180). Algorithms developed to predict the effect of missense changes on protein structure and function do not agree on the potential impact of this missense change (SIFT: "Deleterious"; PolyPhen-2: "Probably Damaging"; Align-GVGD: "Class C0"). In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.